You asked if anyone else has gone through this. My answer: kinda.
It will be hard to prove a link between your UC RX and skin cancer. I took 6mp a year or less (relative of Azathioprine) and started getting both basal and squamous skin cancers that required surgery not just freeze-off. In the last 10 years I've had 10 operations (all in-office) some done as Mohs surgery and others cut-and stitch.
Basal cell cancer can run as deep as squamous cancer as my right quadricep can tell you.
Did Imuran start my skin cancer? I have fair skin, grew up in Florida pre-sunscreen and played 20 years of tennis with SPF30 and higher sunscreen. Anyone's guess unless they find a definite cause, not just correlation.
If you can find a sub. for Aza. that might give you some mental relief. It's a rock/hard place question. My UC symptoms did not improve with 6mp so dropping it was easy when the skin cancer was not even on the table (yet).
Good luck. "It's always something" as Gilda Radner said.
edit to add: my spouse did some reading about
sunscreen and the US type is not as good as Euro/Canada versions. Something less desirable about
US sunscreens allowing UVB through, so he's been ordering from Canada. I rarely am in the sun now (trying to slow down skin surgeries) so don't use sunscreen much. Just wanted to add since you do use sunscreen.
Post Edited (imagardener2) : 3/5/2018 8:44:11 AM (GMT-7)